Skip header navigation
×

Article

The characteristic polynomials of modified graphs

Citation
Rowlinson P (1996) The characteristic polynomials of modified graphs. Discrete Applied Mathematics, 67 (1-3), pp. 209-219. https://doi.org/10.1016/0166-218X%2896%2985159-6

Abstract
The article surveys the relationship between the characteristic polynomial of a graph G and the characteristic polynomials of various modifications of G, including those required for the construction of isospectral molecules. The results are described in terms of eutactic stars in eigenspaces and are used to provide a geometric characterisation of removal-cospectral sets of vertices.

Journal
Discrete Applied Mathematics: Volume 67, Issue 1-3

StatusPublished
Author(s)Rowlinson, Peter
Publication date30/05/1996
PublisherElsevier
ISSN0166-218X
Scroll back to the top